# SDR CA011004007

- Difficulty date: September 20, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,373 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 230880028
- Condition: Failed
- Location: Engine
- Part time: 18,991 hours, 19,621 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, THE NR 2 DC GENEERATOR CAUTION LIGHT ILLUMINATED INDICATING A GENERATOR FAILURE. THE FLIGHT CREW REJECTED THE TAKEOFF AND TAXIIED THE AIRCRAFT BACK TO THE GATE. MAINTENANCE REPLACED THE NR 2 DC STARTER/GENERATOR AND ALL FURTHER CHECKS WERE COMPLETED PRIOR TO RELEASING THE AIRCRAFT TO SERVICE.
